# SDR DL76L020843

- Difficulty date: July 19, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 28,185 hours, 4,481 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER MESSAGE WHILE INFLIGHT.  MTC IN PROGRESS.  REPLACED BATTERY CHARGER AND BATTERY SYSTEM, NOW OPS NORMAL.  MSG CLEARED.
